It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acid Reflux / GERD Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 18Showing 1 - 20 of 356 for ppi nausea. (0.006 seconds)


... This is the second week I have been off a ppi and I have pain like I have never experienced before!! I had taken the ppi for just over 5 weeks and wish I had never started taking it! ... (5 replies)
... t knowning what to do. I want to stick to my guns, stay on the Zantac and off the PPI's. But, is there hope ahead after having these lousy days of stomach aches, nausea and heartburn. Is this the rebound? ... (6 replies)
... it increases then i have to call my gastro to see if its from the medicine itself or if its because the new PPI isnt working well for me. ... (2 replies)

Nausea/Gerd
Feb 19, 2011
... I can empathize with you so much. It's hard to describe to others when nausea is a constant in your life. ... (12 replies)
Nausea/Gerd
Jan 8, 2011
... I went off the PPI I was on in Aug and I found my journey has been quite similar to yours. ... (12 replies)
... I read in a lot of places that to taper off of PPI use, a H2 blocker can help a great deal, but I just don't want my body to become reliant on yet ANOTHER drug... ... (3 replies)
... I think the consensus is to NOT get off the PPI's cold turkey. I almost did that and have suffered a lot. I tapered off a bit and then went from the PPI to Zantac and experienced a heck of a rebound. ... (110 replies)
... What I did wrong when I started the weaning off process was to get off the PPI too quickly. I was off them a week when I started to experience the rebound. ... (110 replies)
Nausea/Gerd
Feb 19, 2011
... I couldn't tolerate the nausea and was desperate, so agreed to go on it again to see if it would help the nausea and it seems to be helping. ... (12 replies)
Nausea/Gerd
Feb 17, 2011
... With me, nausea never bothered me prior to my discontinuing the PPI. ... (12 replies)
... day PPI before I quit? ... (8 replies)
... I am so sorry to hear you are going through so much pain and discomfort. I am fortunate that the worst I have experienced is moderate heartburn, nausea and indigestion here and there. Enough to make one's life miserable, but I have never had to go to the ER thinking I am having a heart attack. ... (110 replies)
... I never had all this, only nausea, before taking PPI's, yet I was diagnosed with Barretts, so I'm on a PPI because my GI doc says I must be on one for life. ... (2 replies)
... Hi and thanks for your post. Well, I took the Aciphex for 2 days this past weekend and I couldn't stand the anxiety I was getting from knowing this is not right for me. I have adjusted my diet also eating more alkaline producing foods and I have been taking DGL and digestive enzymes (2 each meal). Yesterday, I took a Pepcid in the morning but needed nothing the rest of the... (10 replies)
... s making me nauseous. I'm fine when I take the pill in the morning. But the pill I take before dinner is making me sick. I can barely chew my food because of the nausea and I have to force it down. I didn't take a pill tonight and felt perfectly fine. ... (10 replies)
... tapering off PPI's. I remember some kind of bad feeling of nausea and indigestion, usually in the morning. ... (8 replies)
... My background is gallbladder removed 5 years ago. No problems until 3+ years later Acid reflux reared its ugly head. After endoscopy I was told I had lots bile in my stomach and put on Omeprazole.I believe I suffer from acid AND bile reflux. All seemed well after a while but after reading of long use side effects I weaned myself off Omeprazole slowly by opening the capsules... (0 replies)
... Hi FlyerFan, I've also been on PPI's (or their earlier relatives) for about 20 years, with some time off in between here and there. After learning that PPI's cause further damage to the intestines by preventing stomach acids (which digest food), I knew I needed to get off PPI's. I've had irritable bowel syndrom since FOREVER, so these pills are NOT a good idea to continue. ... (10 replies)
... left to deal with or I am still experiencing acid rebound. I will stick to the plan until April 24th when it will be three months to the day that I took my last PPI and see if I can continue to endure this or go back on the PPI. I will hate to admit defeat and be one of those who cannot live without PPI's. ... (110 replies)
... iety and chest pain and ended up in the emergency room. Stopped the Wellbutrin and my PCP put me on the Omeprazole twice a day which gave me wicked GI upset with nausea and diarrhea. ... (110 replies)


Associated Tags: acid rebound, acid reflux, acid reflux gas stomach prilosec, gerd - physical issues, lpr (laryngopharyngeal reflux), omeprazole, ppi, ppi (proton pump inhibitor), ppis intollerance, prevacid, prilosec, zantac

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 18

All times are GMT -7. The time now is 01:26 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!